Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

General Saddlepoint Approximations with Applications to L Statistics

George S. Easton and Elvezio Ronchetti
Journal of the American Statistical Association
Vol. 81, No. 394 (Jun., 1986), pp. 420-430
DOI: 10.2307/2289231
Stable URL: http://www.jstor.org/stable/2289231
Page Count: 11
  • Download ($14.00)
  • Cite this Item
General Saddlepoint Approximations with Applications to L Statistics
Preview not available

Abstract

Saddlepoint approximations are extended to general statistics. The technique is applied to derive approximations to the density of linear combinations of order statistics, including trimmed means. A comparison with exact results shows the accuracy of these approximations even in very small sample sizes.

Page Thumbnails

  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430